AF Association
12,847 members15,674 posts

Palpitations

Hi all i have been on Flecainide for two weeks now and been feeling very dizzy and genuinely unwell but last night whilst in bed i felt like i couldn't breath then i had the worst palpitations i have ever had they were so fast and hard that it really scared me, it lasted a few seconds then stopped but today i have a pain in the middle of my shoulder blades and keep getting like little flutters in my chest, is this my \paf do you think?

8 Replies
oldestnewest

Sounds like it. How often do you get events?

BobD

Reply

Every day but only mild with the odd stronger one, I had an Ecg last week which showed im in sinus rhythm with a resting pulse at 50, have been told if i get a long episode then go to A&E

for an ECG, i have also been told my ecg showed t wave inversions in v1 to v5 lead 111 and aVF, which he suspects is just normal for me?????

Reply

I would be inclined to get yourself checked out as one of the rare side effects of flecainide is "other arrhythmias". If this set of symptoms is new to you it would be good to know nothing else is going on. Also if it's making you feel worse it's not the drug for you.

Let us know how you go. I'm on flecainide. Regards Wendy

Reply

I would get checked out Kazzyr. Anything that is new or different deserves your attention. If you need a change in meds best to do it sooner rather than later. Best wishes Dee.

Reply

I have been on and off flecainide as they keep trying it out on me but never seems to be for long.

Reply

IM VERY ALLERGIC TO THAT DRUG PUT MY HEART RATE THROUGH THE ROOF.

Reply

I had Flecainide for one month then I got the worse attack ever , looks like what you mentioned and I end up with cardiversion

Also it made me breathless most of the time even the doctor insist that it is not related to it!

I recommend to contact your doctor since rhythm control medication may increase or create also other types of irrythemia

Take care

Reply

Thank you all so much for your replies, i am seeing my GP again on the 26th (Tuesday) will see what he says this time, but i will insist he stops them.

Reply

You may also like...